# SDR AALA202512098506

- Difficulty date: December 8, 2025
- Submitted: December 9, 2025
- Operation: Air carrier
- Aircraft: N306PB
- Make and model: Boeing 737823
- Aircraft serial: 31257
- Aircraft time: 25,371 hours, 11,013 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A3307701
- Part serial: BNG31033
- Condition: Worn
- Location: Zone 800
- Part time: 13,816 hours, 6,371 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: R1 DOOR ESCAPE SLIDE LOWER FABRIC TORN AND WORN. REMOVED AND REPLACED SLIDE. PER AMM 25-66-01-401.
